MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACCU-PASS STR SHUTTLE 45 DEG LFT CURVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. ACCU-PASS STR SHUTTLE 45 DEG LFT CURVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7210423
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during arthroscopic shoulder surgery, the package of the accu-pass 45-degree was opened and foreign bodies were found in the sterilized package.The procedure was completed with a smith and nephew back up device.No patient injury, delays or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
ACCU-PASS STR SHUTTLE 45 DEG LFT CURVE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key11175978
Report Number1219602-2021-00132
Device Sequence Number2270686
Product Code LXH
UDI-Device Identifier03596010534446
UDI-Public03596010534446
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number7210423
Device Catalogue Number7210423
Device Lot Number50750250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Initial Date Received by Manufacturer 12/25/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight90